Alert archive / Colorado / River Flood Warnings in 2015

River Flood Warning 32, NWS Denver/Boulder, CO

June 24, 2015Adams County, Colorado

NWS Denver/Boulder, CO issued this river flood warning at Jun 24, 2015, 8:22 PM MDT for Adams County, Colorado. It took effect at Jun 24, 2015, 8:54 PM MDT. It was in force for 20 hr.

The area

The outline as issued.

The facts

Issued
Jun 24, 2015, 8:22 PM MDT (02:22 UTC)
In effect from
Jun 24, 2015, 8:54 PM MDT
Expired
Jun 25, 2015, 5:04 PM MDT
In force
20 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
Moderate

County Adams County, CO

The radar

The Denver radar (KFTG), 37 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Platte River at Henderson (HNDC2).

Action stage
10 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

833 
WGUS45 KBOU 250222
FLWBOU
   
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
822 PM MDT WED JUN 24 2015

...The National Weather Service in Denver has issued a Flood Warning 
for the following rivers in Colorado... 

  South Platte River at Henderson affecting Adams County.
  South Platte River near Kersey affecting Weld County.

.RAINFALL AMOUNTS IN EXCESS OF 2 INCHES OF RAIN HAD FALLEN FROM
EARLIER THUNDESTORMS OVER PORTIONS OF DENVER. WATER FROM THESE STORMS CONTINUES
TO FLOW INTO THE SOUTH PLATTE RIVER THIS EVENING. THE HIGH WATERS
WILL FLOW DOWNSTREAM TOWARDS HENDERSON TONIGHT.   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk into water of unknown depth. The roadway or 
pathway may be washed out and water could be much deeper than you 
think. Keep children and others away from fast flowing water and 
storm drains which could become deadly during high water.

&&

COC001-252304-
/O.NEW.KBOU.FL.W.0032.150625T0254Z-150625T2304Z/
/HNDC2.2.ER.150625T0254Z.150625T0600Z.150625T1704Z.UU/
822 PM MDT WED JUN 24 2015

The National Weather Service in Denver has issued a 

* Flood Warning for 
  the South Platte River at Henderson.
* until Thursday afternoon.
* At  7:30 PM Wednesday the stage was 8.4 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 13.6 feet by early Thursday morning.The river will 
  fall below flood stage by Thursday morning.
* Impact...At 13.0 feet...Water will flow into yards and fields in the
  Henderson area.
* Flood history...This crest compares to a previous crest of 11.6 feet
  on Sep 12 2013.

&&

LAT...LON 3981 10497 4002 10483 4028 10488 4020 10482
 3999 10481 3981 10494            

$$

COC123-260822-
/O.NEW.KBOU.FL.W.0033.150626T0100Z-150626T2200Z/
/KERC2.1.ER.150626T0100Z.150626T0600Z.150626T1600Z.UU/
822 PM MDT WED JUN 24 2015

The National Weather Service in Denver has issued a 

* Flood Warning for 
  the South Platte River near Kersey.
* from Thursday evening to Friday afternoon.
* At  7:30 PM Wednesday the stage was 8.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday evening and continue 
  to rise to near 10.5 feet by early Friday morning.The river will 
  fall below flood stage by Friday morning.
* Impact...At 10.0 feet...Considerable lowland and meadow flooding 
  occurs. Water is at the base of several bridges in the area.
* Flood history...This crest compares to a previous crest of 10.4 feet
  on Jun 14 1997.

&&

LAT...LON 4030 10488 4043 10459 4031 10426 4027 10428
 4040 10460 4026 10487            

$$
1 follow-up statement
222 
WGUS85 KBOU 251051
FLSBOU
   
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE DENVER CO
451 AM MDT THU JUN 25 2015

...The Flood Warning is cancelled for the following rivers in 
Colorado...
 
  South Platte River at Henderson affecting Adams County.

...The Flood Warning continues for the following rivers in 
Colorado...

  South Platte River near Kersey affecting Weld County. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay away from the steep banks of rivers and streams. During a flood,
saturated banks can easily break off and fall into potentially 
deadly, fast flowing flood waters.

&&

COC001-251121-
/O.CAN.KBOU.FL.W.0032.000000T0000Z-150625T2304Z/
/HNDC2.1.ER.150625T0315Z.150625T0530Z.150625T0808Z.UU/
451 AM MDT THU JUN 25 2015

The Flood Warning is cancelled for
  the South Platte River at Henderson.
* At  4:30 AM Thursday the stage was 9.2 feet.
* Flood stage is 10.0 feet.
* Fell below flood stage at  2:08 AM Thursday.
* Forecast...The river will continue to fall to 9.1 feet by late
  thursday morning.
* Impact...At 9.5 feet...The river overflows its banks in areas from 
  downstream of Brighton to the Fort Lupton area. Water begins to 
  affect agricultural lands.
* Flood history...This crest compares to a previous crest of 10.1 feet
  on Jul 13 2011.

&&

LAT...LON 3981 10497 4002 10483 4028 10488 4020 10482
 3999 10481 3981 10494            

$$

COC123-261651-
/O.CON.KBOU.FL.W.0033.150626T0100Z-150626T2200Z/
/KERC2.1.ER.150626T0100Z.150626T0600Z.150626T1600Z.UU/
451 AM MDT THU JUN 25 2015

The Flood Warning continues for
  the South Platte River near Kersey.
* from this evening to Friday afternoon...or until the stream falls 
  below flood stage.
* At  4:30 AM Thursday the stage was 8.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 10.5 feet by early Friday morning.The river will fall 
  below flood stage by late Friday morning.
* Impact...At 10.0 feet...Considerable lowland and meadow flooding 
  occurs. Water is at the base of several bridges in the area.
* Flood history...This crest compares to a previous crest of 10.4 feet
  on Jun 14 1997.

&&

LAT...LON 4030 10488 4043 10459 4031 10426 4027 10428
 4040 10460 4026 10487            

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this river flood warning went out at Jun 24, 2:37 PM MDT, 5 hours 45 minutes earlier.

Area forecast discussion, Jun 24, 2:37 PM MDT, 5 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
237 PM MDT WED JUN 24 2015

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 228 PM MDT WED JUN 24 2015

THINGS WORKING OUT PRETTY MUCH AS PLANNED THIS AFTERNOON AND HAVE
NOT MADE ANY HUGE CHANGES TO THE GOING FORECAST. LITTLE IN THE WAY
OF QG DYNAMICS TO HELP OR HINDER THINGS TONIGHT OR TOMORROW BUT
MOISTURE SHOULD INCREASE SUFFICIENTLY TO ALLOW FOR A BIT MORE
CONVECTION TOMORROW AFTERNOON COMPARED TO TODAY AND HAVE INCREASED
POPS ACCORDINGLY. MUCH OF THE NWP OUTPUT...INCLUDING THE CIRA
SYNTHETIC SATELLITE DATA...ARE TOYING AROUND WITH SOME STRATUS
ACROSS MUCH OF THE PLAINS LATER TONIGHT AND TOMORROW MORNING. HAVE
INCREASED SKY COVER TO ACCOUNT FOR THIS. THIS INCREASED MOISTURE
SHOULD BUMP UP THE THREAT OF STRONGER STORMS THURSDAY AFTERNOON.
MAXIMUM TEMPERATURES TOMORROW SHOULD BE A BIT LOWER DUE THE LOWER
CLOUD IN THE MORNING AS WELL AS MORE CONVECTIVE COVERAGE.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 228 PM MDT WED JUN 24 2015

THE LONG TERM PERIOD WILL BE DOMINATED BY NORTHWEST FLOW AS A
TROUGH REMAINS OVER THE GREAT LAKES AND EASTERN STATES WHILE A
BUILDING HIGH WILL PUSH NORTH OVER THE WESTERN STATES.

THE COLD FRONTAL BOUNDARY WILL CONTINUE MOVING PUSHING SOUTH
THURSDAY NIGHT. ONGOING CONVECTIVE ACTIVITY...WHICH MAY INCLUDE
SOME STRONGER STORMS OVER THE EASTERN PLAINS WILL CONTINUE PUSHING
SOUTHEAST. NAM SYNTHETIC SATELLITE HINTING AT A MESOSCALE
CONVECTIVE SYSTEM PUSHING SOUTHEAST OUT OF WYOMING OVERNIGHT OVER
THE COLORADO EASTERN PLAINS. HAVE INCREASED POPS TO HIGH
CHANCES...MAY NEED TO TRACK THINGS LATER TO GO UP TO LIKELYS.
BOTH NAM AND GFS AS WELL AS THEIR FORECAST SOUNDINGS SHOW LOW
STRATUS OR FOG PUSHING IN FROM THE NORTHEAST OVERNIGHT...LIKELY
ENHANCED BY UPSLOPE NORTHEASTERLY FLOW AND ANY SORT OF OUTFLOW
FROM CONVECTION. HAVE ADDED THIS TO THE GRIDS. SHOWERS AND
THUNDERSTORMS MAY KEEP GOING ALL NIGHT.

FRIDAY...EXPECT COOLER TEMPERATURES AS IT PUSHES IN ON THE
NORTHWEST FLOW ALOFT. A SURFACE HIGH WILL KEEP UPSLOPE FLOW GOING
TO PUSH MOISTURE UP AGAINST THE MOUNTAINS AND FOOTHILLS. LOOK FOR
MOST SHOWER AND STORM ACTIVITY TO REMAIN THERE WILL MORE STABLE
CONDITIONS OVER THE PLAINS.

SATURDAY THROUGH TUESDAY WILL SEE WARMING TEMPERATURES AND TYPICAL
EARLY SUMMER WEATHER PATTERN WITH AFTERNOON AND EVENING
CONVECTION EACH DAY AS THE UPPER HIGH REMAINS OVER THE GREAT
BASIN. THE NEXT SYSTEM IS BEING HINTED FOR WEDNESDAY WITH COOLER
TEMPERATURES AND A BETTER CHANCE FOR PRECIPITATION AREA WIDE.

&&

.AVIATION...(FOR THE TAFS THROUGH 00Z THURSDAY LATE AFTERNOON)
ISSUED AT 228 PM MDT WED JUN 24 2015

ISOLATED CONVECTION THIS EVENING WILL CAUSE THE USUAL ISSUES...
ESPECIALLY REGARDING THE SQUIRRELLY WINDS...BUT THIS SHOULD
SETTLE DOWN AS THE SUN SETS WITH DRAINAGE WINDS KICKING IN BY LATE
EVENING. THERE IS A POSSIBILITY OF AT LEAST MVFR CEILINGS ACROSS
MUCH OF THE PLAINS BY AROUND 12Z WITH THE FRONT RANGE AIRPORTS
PROBABLY ON THE EDGE OF THE STRATUS DECK. THIS LOW CLOUD SHOULD
BURN OFF DURING THE LATE MORNING LEADING TO A BIT MORE CONVECTION
THURSDAY AFTERNOON COMPARED TO WEDNESDAY.

&&

.HYDROLOGY...
ISSUED AT 228 PM MDT WED JUN 24 2015

SOME OF THE STRONG CONVECTIVE ACTIVITY MAY PRODUCE BRIEF HEAVY
RAINS THIS EVENING WITH A BETTER CHANCE THURSDAY AFTERNOON.
THE SNOWMELT ISSUES CONTINUE TO DECLINE.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...ET
LONG TERM...KRIEDERMAN
AVIATION...ET
HYDROLOGY...ET
Hazardous weather outlook, Jun 24, 10:44 AM MDT, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1044 AM MDT WED JUN 24 2015

COZ030>051-251645-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1044 AM MDT WED JUN 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
THE HIGHER TERRAIN LATE THIS MORNING AND AFTERNOON AND THEN DRIFT
EASTWARD. MOST OF THE ACTIVITY WILL REMAIN BELOW SEVERE LIMITS...
PRODUCING BRIEF HEAVY RAINS...SOME SMALL HAIL AND WIND GUSTS TO
AROUND 40 OR 45 MPH. AN ISOLATED SEVERE STORM OR TWO IS NOT
COMPLETELY OUT OF THE QUESTION OVER THE NORTHEAST PLAINS LATE IN
THE AFTERNOON OR EARLY EVENING WITH HAIL REACHING UP TO AROUND 1
INCH IN DIAMETER AND WIND GUSTS EXCEEDING 50 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

COOLER TEMPERATURES AND AN INCREASE IN STORM COVERAGE WILL OCCUR
THURSDAY INTO FRIDAY ACROSS THE AREA....WITH A SLIGHT CHANCE OF
ISOLATED SEVERE STORMS OVER THE PLAINS THURSDAY EVENING. THEN A
FAIRLY TYPICAL EARLY SUMMER WEATHER PATTERN WILL CONTINUE FOR THE
REST OF THE PERIOD WITH TEMPERATURES AROUND NORMAL AND CHANCES OF
AFTERNOON AND EVENING THUNDERSTORMS DAILY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

ET/KRIEDERMAN

In the hours before

Local storm report, Jun 24, 5:39 PM MDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
539 PM MDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      1 S DENVER              39.71N 104.96W
06/24/2015                   DENVER             CO   LAW ENFORCEMENT

            RAMP FROM BROADWAY ONTO I-25 FLOODED WITH STRANDED
            VEHICLE. WATER UP TO THE CAR WINDOWS.

0525 PM     FLASH FLOOD      DENVER                  39.73N 104.96W
06/24/2015                   DENVER             CO   TRAINED SPOTTER

            CHERRY CREEK OUT OF BANKS ALONG BIKE PATH ALONG SPEER
            BLVD.

0520 PM     HAIL             7 SE AURORA             39.63N 104.72W
06/24/2015  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0516 PM     HAIL             3 SSE DENVER            39.69N 104.94W
06/24/2015  M1.50 INCH       DENVER             CO   TRAINED SPOTTER

0502 PM     HAIL             6 NE DENVER             39.79N 104.88W
06/24/2015  M1.00 INCH       DENVER             CO   NWS EMPLOYEE

            DENVER UPPER AIR SITE

0458 PM     HAIL             DENVER                  39.73N 104.96W
06/24/2015  M1.00 INCH       DENVER             CO   TRAINED SPOTTER

0453 PM     HAIL             2 S DENVER              39.70N 104.96W
06/24/2015  M0.88 INCH       DENVER             CO   TRAINED SPOTTER

0450 PM     HAIL             1 S DENVER              39.71N 104.96W
06/24/2015  M1.00 INCH       DENVER             CO   TRAINED SPOTTER

0445 PM     HAIL             2 ESE DENVER            39.72N 104.92W
06/24/2015  M0.88 INCH       DENVER             CO   TRAINED SPOTTER

&&

KFREDIN
Local storm report, Jun 24, 6:01 PM MDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
601 PM MDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     FLASH FLOOD      3 SE EDGEWATER          39.72N 105.02W
06/24/2015                   DENVER             CO   TRAINED SPOTTER

            WATER LEVEL UP TO 2 FT ALONG STREETS AND INTERSECTIONS
            NEAR 6TH AND LOWELL.

0530 PM     FLASH FLOOD      1 S DENVER              39.71N 104.96W
06/24/2015                   DENVER             CO   LAW ENFORCEMENT

            RAMP FROM BROADWAY ONTO I-25 FLOODED WITH STRANDED
            VEHICLE. WATER UP TO THE CAR WINDOWS.

0530 PM     HAIL             2 ESE DENVER            39.72N 104.92W
06/24/2015  M0.88 INCH       DENVER             CO   TRAINED SPOTTER

0525 PM     FLASH FLOOD      DENVER                  39.73N 104.96W
06/24/2015                   DENVER             CO   TRAINED SPOTTER

            CHERRY CREEK OUT OF BANKS ALONG BIKE PATH ALONG SPEER
            BLVD.

0520 PM     HAIL             7 SE AURORA             39.63N 104.72W
06/24/2015  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0516 PM     HAIL             3 SSE DENVER            39.69N 104.94W
06/24/2015  M1.50 INCH       DENVER             CO   TRAINED SPOTTER

0502 PM     HAIL             6 NE DENVER             39.79N 104.88W
06/24/2015  M1.00 INCH       DENVER             CO   NWS EMPLOYEE

            DENVER UPPER AIR SITE

0458 PM     HAIL             DENVER                  39.73N 104.96W
06/24/2015  M1.00 INCH       DENVER             CO   TRAINED SPOTTER

0453 PM     HAIL             2 S DENVER              39.70N 104.96W
06/24/2015  M0.88 INCH       DENVER             CO   TRAINED SPOTTER

0450 PM     HAIL             1 S DENVER              39.71N 104.96W
06/24/2015  M1.00 INCH       DENVER             CO   TRAINED SPOTTER

0445 PM     HAIL             2 ESE DENVER            39.72N 104.92W
06/24/2015  M0.88 INCH       DENVER             CO   TRAINED SPOTTER

&&

KFREDIN
Special weather statement, Jun 24, 6:49 PM MDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
649 PM MDT WED JUN 24 2015

COZ035-250130-
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET CO-
649 PM MDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BOULDER COUNTY UNTIL 730
PM MDT...

AT 646 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF THUNDERSTORMS
ALONG A LINE EXTENDING FROM 3 MILES NORTHEAST OF ALLENSPARK TO NEAR
ROLLINSVILLE...OR ALONG A LINE EXTENDING FROM 31 MILES SOUTHWEST OF
FORT COLLINS TO 32 MILES NORTHWEST OF DENVER...AND MOVING EAST AT 20
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 35 MPH WILL BE POSSIBLE WITH
THESE STORMS.  BRIEF HEAVY RAINFALL...UP TO ONE HALF INCH IN LESS
THAN 30 MINUTES...CAN ALSO BE EXPECTED.

LOCATIONS IMPACTED INCLUDE...
NEDERLAND...JAMESTOWN...SUNSHINE...MEEKER PARK...CRISMAN...
WALLSTREET...GOLD HILL...RAYMOND...SALINA...PEACEFUL VALLEY...
SUMMERVILLE...ALLENSPARK AND ELDORA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLOODING...ESPECIALLY IN THE FOURMILE BURN SCAR.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4023 10533 3994 10537 3994 10555 3999 10554
      4003 10549 4003 10551 4005 10549 4006 10551
      4008 10549 4008 10547 4011 10550 4012 10550
      4013 10553 4015 10550 4018 10549 4017 10554
      4023 10555
TIME...MOT...LOC 0046Z 279DEG 31KT 4022 10547 3993 10552

COOPER
Local storm report, Jun 24, 7:34 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
734 PM MDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     TSTM WND DMG     2 N AURORA              39.73N 104.81W
06/24/2015                   ARAPAHOE           CO   BROADCAST MEDIA

            SIGNIFICANT DAMAGE TO LARGE TREES WITH A FEW TOPPLED ONTO
            STREETS IN THE 23RD AND GALENA VICINITY.

0549 PM     FLASH FLOOD      3 SE EDGEWATER          39.72N 105.02W
06/24/2015                   DENVER             CO   TRAINED SPOTTER

            WATER LEVEL UP TO 2 FT ALONG STREETS AND INTERSECTIONS
            NEAR 6TH AND LOWELL.

0530 PM     FLASH FLOOD      1 S DENVER              39.71N 104.96W
06/24/2015                   DENVER             CO   LAW ENFORCEMENT

            RAMP FROM BROADWAY ONTO I-25 FLOODED WITH STRANDED
            VEHICLE. WATER UP TO THE CAR WINDOWS.

0530 PM     HAIL             2 ESE DENVER            39.72N 104.92W
06/24/2015  M0.88 INCH       DENVER             CO   TRAINED SPOTTER

0525 PM     FLASH FLOOD      DENVER                  39.73N 104.96W
06/24/2015                   DENVER             CO   TRAINED SPOTTER

            CHERRY CREEK OUT OF BANKS ALONG BIKE PATH ALONG SPEER
            BLVD.

0520 PM     HAIL             7 SE AURORA             39.63N 104.72W
06/24/2015  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0516 PM     HAIL             3 SSE DENVER            39.69N 104.94W
06/24/2015  M1.50 INCH       DENVER             CO   TRAINED SPOTTER

0502 PM     HAIL             6 NE DENVER             39.79N 104.88W
06/24/2015  M1.00 INCH       DENVER             CO   NWS EMPLOYEE

            DENVER UPPER AIR SITE

0458 PM     HAIL             DENVER                  39.73N 104.96W
06/24/2015  M1.00 INCH       DENVER             CO   TRAINED SPOTTER

0453 PM     HAIL             2 S DENVER              39.70N 104.96W
06/24/2015  M0.88 INCH       DENVER             CO   TRAINED SPOTTER

0450 PM     HAIL             1 S DENVER              39.71N 104.96W
06/24/2015  M1.00 INCH       DENVER             CO   TRAINED SPOTTER

0445 PM     HAIL             2 ESE DENVER            39.72N 104.92W
06/24/2015  M0.88 INCH       DENVER             CO   TRAINED SPOTTER

&&

KFREDIN
Local storm report, Jun 24, 8:09 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
809 PM MDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     TSTM WND DMG     2 N AURORA              39.73N 104.81W
06/24/2015                   ARAPAHOE           CO   BROADCAST MEDIA

            POTENTIAL BRIEF TORNADO TOUCHDOWN NEAR 10TH AND ELMIRA. A
            FEW TREES UPROOTED ALONG WITH ROOF MATERIAL TOSSED ONTO
            STREET AND AGAINST OTHER STRUCTURES.

0729 PM     TSTM WND DMG     2 N AURORA              39.73N 104.81W
06/24/2015                   ARAPAHOE           CO   BROADCAST MEDIA

            SIGNIFICANT DAMAGE TO LARGE TREES WITH A FEW TOPPLED ONTO
            STREETS IN THE 23RD AND GALENA VICINITY.

0549 PM     FLASH FLOOD      3 SE EDGEWATER          39.72N 105.02W
06/24/2015                   DENVER             CO   TRAINED SPOTTER

            WATER LEVEL UP TO 2 FT ALONG STREETS AND INTERSECTIONS
            NEAR 6TH AND LOWELL.

0530 PM     HAIL             2 ESE DENVER            39.72N 104.92W
06/24/2015  M0.88 INCH       DENVER             CO   TRAINED SPOTTER

0530 PM     FLASH FLOOD      1 S DENVER              39.71N 104.96W
06/24/2015                   DENVER             CO   LAW ENFORCEMENT

            RAMP FROM BROADWAY ONTO I-25 FLOODED WITH STRANDED
            VEHICLE. WATER UP TO THE CAR WINDOWS.

0525 PM     FLASH FLOOD      DENVER                  39.73N 104.96W
06/24/2015                   DENVER             CO   TRAINED SPOTTER

            CHERRY CREEK OUT OF BANKS ALONG BIKE PATH ALONG SPEER
            BLVD.

0520 PM     HAIL             7 SE AURORA             39.63N 104.72W
06/24/2015  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0516 PM     HAIL             3 SSE DENVER            39.69N 104.94W
06/24/2015  M1.50 INCH       DENVER             CO   TRAINED SPOTTER

0502 PM     HAIL             6 NE DENVER             39.79N 104.88W
06/24/2015  M1.00 INCH       DENVER             CO   NWS EMPLOYEE

            DENVER UPPER AIR SITE

0458 PM     HAIL             DENVER                  39.73N 104.96W
06/24/2015  M1.00 INCH       DENVER             CO   TRAINED SPOTTER

0453 PM     HAIL             2 S DENVER              39.70N 104.96W
06/24/2015  M0.88 INCH       DENVER             CO   TRAINED SPOTTER

0450 PM     HAIL             1 S DENVER              39.71N 104.96W
06/24/2015  M1.00 INCH       DENVER             CO   TRAINED SPOTTER

0445 PM     HAIL             2 ESE DENVER            39.72N 104.92W
06/24/2015  M0.88 INCH       DENVER             CO   TRAINED SPOTTER

&&

KFREDIN
Local storm report, Jun 24, 8:22 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
822 PM MDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     FLASH FLOOD      3 SE EDGEWATER          39.72N 105.02W
06/24/2015                   DENVER             CO   TRAINED SPOTTER

            WATER LEVEL UP TO 2 FT ALONG STREETS AND INTERSECTIONS
            NEAR 6TH AND LOWELL.

0530 PM     HAIL             2 ESE DENVER            39.72N 104.92W
06/24/2015  M0.88 INCH       DENVER             CO   TRAINED SPOTTER

0530 PM     FLASH FLOOD      1 S DENVER              39.71N 104.96W
06/24/2015                   DENVER             CO   LAW ENFORCEMENT

            RAMP FROM BROADWAY ONTO I-25 FLOODED WITH STRANDED
            VEHICLE. WATER UP TO THE CAR WINDOWS.

0525 PM     FLASH FLOOD      DENVER                  39.73N 104.96W
06/24/2015                   DENVER             CO   TRAINED SPOTTER

            CHERRY CREEK OUT OF BANKS ALONG BIKE PATH ALONG SPEER
            BLVD.

0520 PM     HAIL             7 SE AURORA             39.63N 104.72W
06/24/2015  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0516 PM     HAIL             3 SSE DENVER            39.69N 104.94W
06/24/2015  M1.50 INCH       DENVER             CO   TRAINED SPOTTER

0502 PM     HAIL             6 NE DENVER             39.79N 104.88W
06/24/2015  M1.00 INCH       DENVER             CO   NWS EMPLOYEE

            DENVER UPPER AIR SITE

0458 PM     HAIL             DENVER                  39.73N 104.96W
06/24/2015  M1.00 INCH       DENVER             CO   TRAINED SPOTTER

0453 PM     HAIL             2 S DENVER              39.70N 104.96W
06/24/2015  M0.88 INCH       DENVER             CO   TRAINED SPOTTER

0450 PM     HAIL             1 S DENVER              39.71N 104.96W
06/24/2015  M1.00 INCH       DENVER             CO   TRAINED SPOTTER

0448 PM     TSTM WND DMG     2 N AURORA              39.73N 104.81W
06/24/2015                   ARAPAHOE           CO   BROADCAST MEDIA

            POTENTIAL BRIEF TORNADO TOUCHDOWN NEAR 10TH AND ELMIRA. A
            FEW TREES UPROOTED ALONG WITH ROOF MATERIAL TOSSED ONTO
            STREET AND AGAINST OTHER STRUCTURES.

0448 PM     TSTM WND DMG     2 N AURORA              39.73N 104.81W
06/24/2015                   ARAPAHOE           CO   BROADCAST MEDIA

            SIGNIFICANT DAMAGE TO LARGE TREES WITH A FEW TOPPLED ONTO
            STREETS IN THE 23RD AND GALENA VICINITY.

0445 PM     HAIL             2 ESE DENVER            39.72N 104.92W
06/24/2015  M0.88 INCH       DENVER             CO   TRAINED SPOTTER

&&

KFREDIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 6:49 PM MDTSpecial Weather StatementBOUBoulder41 min
Jun 24, 6:58 PM MDTAreal Flood AdvisoryBOUBoulder92 min
Jun 24, 7:19 PM MDTFlash Flood WarningBOUAdams, Arapahoe, Denver3 hr
Jun 24, 7:19 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln14 min
Jun 24, 8:22 PM MDTRiver Flood WarningBOUWeld44 hr
Jun 25, 3:42 PM MDTSevere Thunderstorm WarningBOUWeld48 min
Jun 25, 4:14 PM MDTSevere Thunderstorm WarningBOUAdams, Weld46 min
Jun 25, 4:56 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe49 min
Jun 25, 5:05 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert40 min
Jun 25, 5:30 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert45 min
Jun 25, 5:33 PM MDTSevere Thunderstorm WarningBOUElbert42 min

Nearby

River Flood Warnings in Colorado, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.